thumbnail

Males of three normally parthenogenetic species of teiid lizards (Genus Cnemidophorus)

Copeia

By:
, ,

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time
  • Download citation as: RIS

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Males of three normally parthenogenetic species of teiid lizards (Genus Cnemidophorus)
Series title:
Copeia
Volume
1967
Issue:
4
Year Published:
1967
Language:
English
Contributing office(s):
Western Ecological Research Center
Description:
p. 737-743
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Copeia
First page:
737
Last page:
743
Number of Pages:
7